# SDR DL73S992310

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298878
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .8 LONG CRACK WAS FOUND IN THE SKIN AND BONDED DOUBLER AT THE LOWER FORWARD CORNER OF THE L2 DOOR CUTOUT.  THE     CRACK WAS ROUTED OUT OF THE SKIN AND BONDED DOUBLER (BEAR   STRAP WAS UNDAMAGED) AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER B737 SRM 53-30-3, FIG 24 AND       ER/A 368546-14, REV A.
